ST. JUDE MEDICAL, INC. REFLEXION SPIRAL VARIABLE RADIUS CATHETER 5 F LOOP BI-DIRECTIONAL, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Back to Search Results |
| Model Number |
D402865 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
07/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event was requested but not received.
Event or Problem Description
Related manufacturer reference: 3008452825-2020-00345, 3005334138-2020-00304, 3008452825-2020-00353.During an atrial fibrillation ablation procedure, a pericardial effusion occurred.Following ablation of the pulmonary vein, the patient became hypotensive.An echocardiogram confirmed a pericardial effusion.The location and cause of the effusion remains unknown.Protamine was administered and no further intervention was required.There were no further complications and the patient was stabilized.There were no performance issues with any abbott device.
Additional Manufacturer Narrative
Additional information: g4, g7, h2, h3, h6, h10.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.